# SDR SWAA2025030793840

- Difficulty date: February 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO SIDEWALL SUPPORT - LBL 21; WL 156; BS 801; BS 762-727E; BS 727D+10; BS 727D-BS 727.<[01] REMOVED AND REPLACED NEW AT AFT CARGO SIDEWALL SUPPORT FROM BS727 TO BS847 LBL21 IAW SRM 51-40-02 AND DWG 146A7500 ID:0001 REV:B;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
